# SDR DALA2022041102496

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 REF. NRC 511 CORROSION ON FLOOR STGR LBL 10.45 BTW STA 1510 TO 1512 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00518: FLOOR STGR LBL 10.45 BTW STA 1510 TO 1512 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2187946)
